Health Encyclopedia

Medicines That Can Cause Weakness or Fatigue

Medicines That Can Cause Weakness or Fatigue

Many prescription and nonprescription drugs can cause weakness and fatigue. A few examples are:

  • Antianxiety medicines.
  • Antidepressants.
  • High blood pressure medicines.
  • Statin medicines for high cholesterol.

If you think a prescription or nonprescription medicine may be causing your weakness or fatigue, call your doctor.

By Healthwise Staff
Primary Medical Reviewer William H. Blahd, Jr., MD, FACEP - Emergency Medicine
Specialist Medical Reviewer David Messenger, MD
Last Revised January 7, 2013

Last Revised: January 7, 2013

This information does not replace the advice of a doctor. Healthwise, Incorporated disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. How this information was developed to help you make better health decisions.

© 1995-2013 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.

USNWR 2013-2014Magnet Hospital RecognitionConsumer Choice2014 Best DoctorsJoint Commission Report

Disclaimer: The information on this website is for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, evaluation or care from your physician or other qualified health care provider.